# SDR HEEA967091

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 23032327
- Condition: Bore Oversize
- Location: Nr 5 Stationary
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PART FOUND THE #5 STATIONARY LAB SEAL BORE I.D. .006 OVERSIZE.
